# SDR IPXA2024061120707

- Difficulty date: May 30, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 34,722 hours, 22,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: 146N544022
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO PIT TIE DOWN FITTING STA 1620 RH SIDE HAS CORROSION. INSTALLED NEW TIE DOWN FITTING AT STA 1620 RH IAW B757 SRM 51-40-02.
